# SDR VTZA97682

- Difficulty date: December 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41022
- System (JASC): 5280 · Landing Gear Doors
- Part: Switch
- Condition: Out Of Adjust
- Location: Baggage Door
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 6284 - IAD-CHO - AIRCRAFT ABORTED TAKEOFF DUE TO BAGGAGE DOOR WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPENED DMI 51953, MEL 52-3.  MAINTENANCE CLOSED DMI 51953 ON 12-08-97 BY ADJUSTING MICROSWITCH, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
